MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 24010-0007T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite texium infusion set was leaking the following information was received by the initial reporter with the following verbatim chemo tubing leaked while medication was being flushed through line after 5fu push.Chemo tubing leaked at the end of the tubing where texium clave is fused.Chemo tubing was put into chemo bag and returned to pharmacy any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.
 
Additional Manufacturer Narrative
The customer reported ongoing texium leaks, and returned one used sample of material 24010-0007t, lot unknown.Upon initial visual examination, the set had no defects or abnormalities.The set was tested under gravity by water, but no issue was found.The set was then tested under 30 psi for 10 minutes, to check for the leakage.The leakage was not replicated by the set.Although we could not confirm the reported failure, a trend has been identified and actions have been initiated to investigate the texium leakage issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review could not be performed because the lot number is unknown.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE TEXIUM INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21394091
Report Number9616066-2025-00253
Device Sequence Number8746635
Product Code FPA
UDI-Device Identifier10885403271021
UDI-Public(01)10885403271021
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number24010-0007T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown